User menu

On a particular case of the bisymmetric equation for quasigroupes

Bibliographic reference Petit, Christophe ; Renauld, Mathieu ; Standaert, François-Xavier. On a particular case of the bisymmetric equation for quasigroupes. In: Acta Mathematica Hungarica, Vol. 143, no. 2, p. 330-336 (2013)
Permanent URL http://hdl.handle.net/2078.1/137229
  1. Aczél J., Belousov V. D., Hosszú M., Generalized associativity and bisymmetry on quasigroups, 10.1007/bf02020630
  2. Belousov V., Some remarks on the functional equation of generalized distributivity, 10.1007/bf01817557
  3. Krapez A.: Functional equations of generalized associativity, bisymmetry, transitivity and distributivity. Publ. Inst. Math. N.S., 30(44), 81–87 (1982)